# SDR SWIA971971

- Difficulty date: September 11, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N204SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120243
- Aircraft time: 23,842 hours, 31,284 cycles
- Engine: Pwa PW118B
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Box
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR INDICATOR LIGHT- A- ON LEFT MAIN, ILLUMINATED AFTER GEAR RETRACTION.  GEAR HANDLE CYCLED PER QRH WITH GEAR REMAINING UP AND SAME INDICATION.  GEAR EXTENDED BY OVERRIDE CK STARTED AND GEAR EXTENDED WITH NORMAL INDICATION.  RETURNED TO PDX.  INSTALLED SERVICEABLE LANDING GEAR CONTROL BOX IAW MM 32-00-00 AND SWUNG GEAR NUMEROUS TIMES.  OPS CHECKS GOOD.   (S/N 120120) (S/N 120209)
